MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 PHASIX MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 PHASIX MESH; SURGICAL MESH
Catalog Number 1191020
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Seroma (2069)
Date of Event 02/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, the patient developed a seroma post implant of a phasix mesh.Based on the information provided, no conclusions can be made as to the degree to which the implant may have caused or contributed to the postoperative seroma.Seroma formation is a known inherent risk of surgery and is listed in the adverse reactions section of the instructions for use, supplied with the device as a possible complication.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Note, the date of event ((b)(6) 2024) is considered to be a best estimate as based on the information available.
 
Event or Problem Description
As reported, during an open inguinal hernia repair the patient was implanted with a phasix mesh.Post implant the surgeon advised that a mild seroma was observed over a period of 12-15 months.It was reported that the mesh remains implanted, no medical/surgical intervention needed, and the patient is reported to be in good condition.

Brand Name
PHASIX MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key18846424
Report Number1213643-2024-00073
Device Sequence Number20772798
Product Code OOD
UDI-Device Identifier00801741107573
UDI-Public(01)00801741107573
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K161424
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1191020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2024
Initial Report FDA Received Date03/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown